# SDR CA041222006

- Difficulty date: December 9, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 16,820 hours
- Engine: Allsn 250C20R2
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 23038160
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CHIP LIGHT AND ENGINE VIBRATION.  PRECAUTIONARY LANDING. ON SUBSEQUENT INSPECTION,  TURBINE FOUND TO HAVE FAILED.  EXHAUST STACKS AND COMBUSTION LINER FOUND CRACKED.  REMOVED TURBINE AND INSTALLED SERVICEABLE TURBINE,  EXHAUST STACKS AND COMBUSTION LINER.  AIRCRAFT INSPECTED,  TEST RUN,  TEST FLOWN AND CHECKED SERVICEABLE.  TURBINE TO QUALIFIED OVERHAUL SHOP.
